# SDR FDEA200902200599

- Difficulty date: February 20, 2009
- Submitted: March 4, 2009
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 58,726 hours, 11,729 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AGA3102501
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN EXTERNAL FOUND WITH EXISTING DOUBLER REPAIRS AT STA 1801   LONGERON 37 RIGHT.  FUSELAGE SKIN REPAIR AT STA 1801 LONGERON 37 RIGHT EVALUATED AND FOUND NOT IN ACCORDANCE WITH SRM 53-20-00 FIGURE 2 VOLUME I.  EXISTING DOUBLER REPAIR AT FUSELAGE SKIN EXTERNAL STA 1801, LONGERON 37 RIGHT REMOVED AND REPAIR CARRIED OUT AS PER SRM 53-20-00 FIGURE 2, VOLUME I, EO NR 1-5100-7-5001 A4 PART 1, TITLE, STRUCTURES, REPAIR CATALOG, MD11 REPAIR IDENTIFICATION AND TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
